# SDR YENA2025010600025

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 75,457 hours, 27,284 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING LH SIDE. CRACK LENGTH: 0. 200 INCHES APPROX; ACCOMPLISHED THE PERMANENT REPAIR OF THE CRACKS ON THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT AT AREAS A1 (LHS) AND D1 (RHS) IN ACCORDANCE WITH EA 53-9061-24 (COVER PLUS PARTS 1-5) AND AIRBUS RDAF 81501304/003/2024#A IAW EC NO. A24-1555-01.  ALL WORKED PERFORMED ON AEROMAN NR 2024-652450.  A&P 8632015.
